MAUDE Adverse Event Report: MAZOR ROBOTICS RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT, PRODUCT CODE: HAW

MAZOR ROBOTICS RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT, PRODUCT CODE: HAW
Model Number TPL0038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neurological Deficit/Dysfunction (1982)
Date of Event 11/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During renaissance system surgery ((b)(6) 2018, (b)(6) hospital), posterior robotic screws were placed (prone position) at l3/l4/l5.Left screw was deviated medially.Thereafter, the patient had a leg pain and a revision case was performed in order to correct the deviated issue.It was noted during the case that the l5 screws on both sides had tissue pressure which might have pushed the robotic instrumentation medially, as the exposure or the incision was not extended to accommodate the lateral angle of the screws.According to the clinical documentation, no device malfunction occurred during the surgery.

Brand Name
RENAISSANCE SYSTEM
Common Device Name
STEREOTAXIC INSTRUMENT, PRODUCT CODE: HAW
Manufacturer (Section D)
MAZOR ROBOTICS
pob 3104, 5 schaham st.
north industrial park
caesarea, 30795 67
IS  3079567
MDR Report Key8188537
Report Number3005075696-2018-00034
Device Sequence Number13982883
Product Code HAW
UDI-Device Identifier07290109180267
UDI-Public07290109180267
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0038
Device Catalogue NumberTPL0038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight70